# SDR UALA2010041201237

- Difficulty date: April 12, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 33,468 hours, 4,112 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION AT PANEL 415MB AND LOCATED AT LT ENG REV LATCH ACCESS DOOR.   REPLACED CTR T-R LATCH ACCESS PANEL. CHK OK.
